Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 128, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Dec 4, 2006, 2:08 PM CST for 16 counties in Florida; 26 counties in Georgia. It took effect at Dec 5, 2006, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2006, 2:08 PM CST (20:08 UTC)
- In effect from
- Dec 5, 2006, 10:00 AM CST
- Expired
- Dec 5, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -117 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 042008 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 PM EST MON DEC 4 2006 ...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND 20 FOOT WINDS NEAR 15 MPH... ...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM CST TODAY FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COINCIDENT WITH THE KBDI ABOVE 500 AND SURFACE WINDS ABOVE 10 MPH... ...FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST ALABAMA FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COINCIDENT WITH THE KBDI ABOVE 500 AND SURFACE WINDS ABOVE 10 MPH... .DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WITH MUCH COOLER AND DRIER AIR WILL BUILD ACROSS THE REGION THIS AFTERNOON AND TUESDAY. THIS WILL RESULT IN VERY LOW RELATIVE HUMIDITIES AND RED FLAG CONDITIONS THROUGH TUESDAY. FLZ007-009>019-026>029-034-050000- /O.UPG.KTAE.FW.A.0104.061205T1600Z-061206T0000Z/ /O.NEW.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ /O.CON.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 308 PM EST MON DEC 4 2006 /208 PM CST MON DEC 4 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-050000- /O.UPG.KTAE.FW.A.0104.061205T1600Z-061206T0000Z/ /O.NEW.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ /O.CON.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 308 PM EST MON DEC 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-050000- /O.CON.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ /O.CON.KTAE.FW.A.0104.061205T1600Z-061206T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 208 PM CST MON DEC 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 12-WATSON
3 follow-up statements
000 WWUS82 KTAE 042354 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 654 PM EST MON DEC 4 2006 ...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST ALABAMA FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COINCIDENT WITH THE KBDI ABOVE 500 AND SURFACE WINDS ABOVE 10 MPH... .DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WITH MUCH COOLER AND DRIER AIR WILL BUILD ACROSS THE REGION THIS AFTERNOON AND TUESDAY. THIS WILL RESULT IN VERY LOW RELATIVE HUMIDITIES AND RED FLAG CONDITIONS THROUGH TUESDAY. FLZ007-009>019-026>029-034-051230- /O.CAN.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ /O.CON.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 654 PM EST MON DEC 4 2006 /554 PM CST MON DEC 4 2006/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-051230- /O.CAN.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ /O.CON.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 654 PM EST MON DEC 4 2006 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-051230- /O.CAN.KTAE.FW.W.0127.000000T0000Z-061205T0000Z/ /O.CON.KTAE.FW.A.0104.061205T1600Z-061206T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 554 PM CST MON DEC 4 2006 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PS/KGG
000 WWUS82 KTAE 050923 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 AM EST TUE DEC 5 2006 ...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WITH MUCH COOLER AND DRIER AIR WILL CONTINUE TO BUILD ACROSS THE REGION TODAY. THIS WILL RESULT IN VERY LOW RELATIVE HUMIDITIES AND RED FLAG CONDITIONS FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. ALZ065>069-051030- /O.CAN.KTAE.FW.A.0104.061205T1600Z-061206T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 323 AM CST TUE DEC 5 2006 ...FIRE WEATHER WATCH IS CANCELLED FOR SOUTHEAST ALABAMA THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH MINIMUM RELATIVE HUMIDITIES WILL EXCEED CRITICAL DURATIONS...SUSTAINED 20 FOOT WIND SPEEDS ARE NOT EXPECTED TO REACH 10 MPH. $$ FLZ007-009>019-026>029-034-060000- /O.CON.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 423 AM EST TUE DEC 5 2006 /323 AM CST TUE DEC 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-060000- /O.CON.KTAE.FW.W.0128.061205T1600Z-061206T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 423 AM EST TUE DEC 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 060025 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 725 PM EST TUE DEC 5 2006 ...THE RED FLAG WARNING HAS EXPIRED FOR TODAY... FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161-060130- /O.EXP.KTAE.FW.W.0128.000000T0000Z-061206T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 725 PM EST TUE DEC 5 2006 /625 PM CST TUE DEC 5 2006/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 4, 1:10 PM CST, 58 minutes earlier.
Area forecast discussion, Dec 4, 1:10 PM CST, 58 minutes before
AREA FORECAST DISCUSSION..CORRECTED TIME
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EST MON DEC 4 2006
...FIRST SIGNIFICANT FREEZE OF THE SEASON LATE TONIGHT AND EARLY
TUESDAY MORNING...
.SYNOPSIS...
WATER VAPOR/RUC H5 COMPOSITE ANIMATION SHOWS THE SHORT WAVE TROUGH
EXITING THE EAST COAST...WITH THE MEAN LONG WAVE TROUGH IN PLACE
OVER THE ERN 2/3 OF THE CONUS. MORE SHORT WAVE ENERGY IS POISED TO
MOVE FROM THE PACIFIC NW INTO THE NRN ROCKIES. CLOSER TO HOME...
SURFACE RIDGE AXIS EXTENDS FROM THE OH VALLEY TO TX. REINFORCEMENT
OF CANADIAN AIRMASS IS MOVING INTO FAR SOUTH FL. VERY DRY AIR (DEW
POINTS IN THE TEENS) CONTINUES TO SPREAD SEWD THROUGH AL...SW GA AND
THE FL PANHANDLE. TEMPS RANGE FROM 48 AT DOTHAN AL TO 62 AT CROSS
CITY FL. PRESSURE GRADIENT REMAINS RATHER TIGHT WITH NORTHERLY WINDS
SUSTAINED NEAR 15 MPH. GUSTS RANGED FROM 16 TO 25 MPH ACROSS MUCH OF
THE REGION THIS AFTN. OVER THE MARINE AREA...WINDS HAVE DIMINISHED
SLIGHTLY...19-22 KTS WITH GUSTS TO 25 KTS. SEAS RANGE FROM 7-9 FT
OFFSHORE TO 3-6 FT NEAR SHORE.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
MEAN MID/UPPER TROUGH OVER THE ERN HALF OF THE CONUS WILL BE
REINFORCED BY A SERIES OF SHORT WAVE TROUGHS PLOWING SEWD FROM CANADA
DURING THE PERIOD. AT THE SURFACE...THE STRONG RIDGE WILL GRADUALLY
WEAKEN AS IT SLIDES EWD ACROSS THE DEEP SOUTH...RESULTING IN AN
NORTH-NORTHEAST FLOW THROUGH TUESDAY...THEN BECOME MORE EASTERLY ON
WEDNESDAY.
TONIGHT...FIRST WIDESPREAD FREEZE OF THE SEASON IS STILL EXPECTED
ACROSS THE REGION. THE PAST TWO MOS CYCLES HAS SHOWN SLIGHTLY WARMER
LOWS FOR TONIGHT. THUS HAVE SCALED BACK THE HARD FREEZE WARNING AREA
TO INCLUDE A SMALL PORTION OF SERN AL AND THE INLAND FL PANHANDLE
WHERE MIN TEMPS OF 25 DEGREES OR LOWER FOR AT LEAST TWO HOURS ARE
EXPECTED. A GENERAL FREEZE WARNING IS PREDICTED FOR THE REMAINDER
OF THE CWFA WITH MIN TEMPS FROM 26 TO 32 BY SUNRISE TUESDAY. WITH
THE DRY AIR IN PLACE...THERE WILL BE NO FROST CONCERNS.
TUESDAY/TUESDAY NIGHT...THE RIDGE SLIDES THROUGH AL/GA DURING THE
DAY WITH DIMINISHING WINDS. WITH WEAKER COLD AIR ADVECTION AND FULL
INSOLATION...EXPECT HIGH TEMPS TO BE ABOUT 5 DEGREES WARMER THAN
TODAY...WHICH IS STILL BELOW NORMAL FOR EARLY DECEMBER. THE RIDGE
MOVES JUST EAST OF THE AREA TUESDAY NIGHT...BUT IT SHOULD STILL BE
IN CLOSE PROXIMITY TO PROVIDE ENOUGH RADIATIONAL COOLING FOR LOWS TO
FALL BELOW FREEZING (A LIGHT FREEZE) EARLY WEDNESDAY MORNING FOR
MOST INLAND AREAS. IT WILL BE ABOVE FREEZING NEAR THE COAST. SMALLER
TEMP/DEW POINT SPREADS SUGGEST THE POSSIBILITY OF PATCHY FROST IN
THE NORMALLY COLDER INLAND AREAS.
WEDNESDAY/WEDNESDAY NIGHT...WITH THE RIDGE EAST OF THE REGION...WARM
AIR ADVECTION RETURNS AND HIGHS WILL MODERATE TO NORMAL VALUES. A
WEAK SURFACE FRONT MOVES ACROSS THE ERN STATES WEDNESDAY NIGHT/EARLY
THURSDAY MORNING. MIN TEMPS WILL AVERAGE ABOUT 10 DEGREES WARMER
THAN TUESDAY NIGHT.
&&
.LONG TERM (THURSDAY THROUGH SUNDAY)...
GLOBAL MODELS IN BETTER AGREEMENT WITH STRONG RIDGE ACROSS ROCKIES
AND TROUGH OVER ERN TWO-THIRDS OF CONUS DOWN INTO THE SE STATES.
ONE SHORTWAVE AFFECTS THE GULF OF MEXICO AND SRN U.S. WITH ANOTHER
ONE DIVING SEWD OVER THE E CENTRAL U.S. ON THURSDAY. AT SURFACE...
HIGH PRESSURE SPREADS DOWN GREAT PLAINS. WAVE OF LOW PRESSURE
DEVELOPS IN THE WESTERN GULF THURSDAY NIGHT AND THEN SLOWLY MOVING
EAST. HOWEVER...A STRONG HIGH AND ASSOCD RIDGE BEGIN TO DROP RAPIDLY
SEWD PROVIDING A REINFORCEMENT OF COOLER/DRIER AIR LATE THURSDAY
THROUGH EARLY FRIDAY INTO NE GULF LIKELY KEEPING ANY MOISTURE
CONFINED OVER THE WESTERN AND CENTRAL GULF. THIS LEAVES MUCH COLDER
THAN NORMAL AIR OVER NE GULF INTO SATURDAY AND WOULD NOT BE
SURPRISED TO SEE FREEZING TEMPS SAT MORNING. BY SATURDAY
AFTERNOON...AT UPPER LEVELS...TROUGH EXITS EAST INTO ATLC REPLACED
BY BUILDING RIDGE. LOW LEVEL NORTHERLY FLOW VEERS TO EASTERLY AND
TEMPERATURES BEGIN TO MODERATE TO AOA NORMAL BY SUNDAY. THE GFS HAS
TRENDED STRONGER WITH THE RIDGE RESULTING IN COOLER TEMPS.
&&
.MARINE...
A TIGHT PRESSURE GRADIENT WILL KEEP WINDS AND SEAS AT SMALL CRAFT
ADVISORY CRITERIA TONIGHT...ESPECIALLY OVER THE OFFSHORE WATERS. AS
THE RIDGE OF HIGH PRESSURE MOVES CLOSER...WINDS AND SEAS WILL BEGIN
TO DIMINISH OVERNIGHT AND INTO TUESDAY. HIGH PRESSURE WILL DOMINATE
THE WATERS THROUGH MID WEEK. A DRY COLD FRONT WILL MOVE THROUGH THE
WATERS THURSDAY NIGHT AND FRIDAY REINFORCING THE COLD AIRMASS. IN
ITS WAKE...STRONG HIGH PRESSURE BUILDS INTO THE SOUTHEAST WITH WINDS
AND SEAS INCREASING ONCE AGAIN.
&&
.AVIATION...
BASICALLY A WIND FORECAST. SKIES WILL BE CLEAR...WITH LITTLE CHANCE
FOR ANY REDUCED VSBYS TOMORROW MORNING. WINDS THIS AFTN WILL BE
NORTH TO NORTH NORTHWEST WITH POSSIBLE GUSTS NEAR 20 KTS. WINDS WILL
BECOME NEAR CALM AT MOST TERMINALS TONIGHT. TOMORROW...EXPECT
NORTHERLY WINDS LESS THAN 10 KTS.
&&
.FIRE WEATHER...
RED FLAG WARNINGS WILL VERIFY THIS AFTN FOR OUR FL AND GA ZONES DUE
TO LONG DURATIONS OF LOW RH AND SUSTAINED WINDS NEAR 15 MPH. THE
EXCEPTION WOULD BE SERN AL WHERE THE KBDI VALUES REMAIN BELOW 500.
FOR TUESDAY...WITH THE RIDGE CLOSER TO THE REGION...WINDS WILL BE
LIGHTER THAN TODAY. WE STILL EXPECT LONG DURATIONS OF LOW RH FOR THE
FL AND GA ZONES AND HAVE UPGRADED THE WATCHES TO RED FLAG WARNINGS.
FOR SERN AL...WILL KEEP THE WATCH IN EFFECT AND LET THE MID SHIFT
EVALUATE THE SITUATION. NO CONCERNS FOR WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 27 63 31 68/ 00 00 05 10
PANAMA CITY 31 63 40 67/ 00 00 05 10
DOTHAN 26 59 33 65/ 00 00 05 10
ALBANY 27 60 31 67/ 00 00 05 10
VALDOSTA 28 62 33 69/ 00 00 05 10
CROSS CITY 31 66 37 71/ 00 00 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH EARLY
TUESDAY MORNING FOR COFFEE...DALE AND GENEVA COUNTIES.
FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH EARLY
TUESDAY MORNING FOR HENRY AND HOUSTON COUNTIES.
RED FLAG WARNING FOR THE REMAINDER OF THIS AFTN.
FIRE WEATHER WATCH FROM LATE TUESDAY MORNING THROUGH TUESDAY
AFTN.
GA...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH EARLY
TUESDAY MORNING.
RED FLAG WARNING THROUGH EARLY THIS EVENING.
RED FLAG WARNING TUESDAY AFTN.
FL...HARD FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH EARLY
TUESDAY MORNING FOR INLAND WALTON AND HOLMES COUNTIES.
FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH EARLY
TUESDAY MORNING FOR THE REMAINING COUNTIES.
RED FLAG WARNING THROUGH EARLY THIS EVENING.
RED FLAG WARNING FROM LATE TUESDAY MORNING THROUGH EARLY
TUESDAY EVENING.
GM...SMALL CRAFT ADVISORY THROUGH LATE TONIGHT OFFSHORE LEGS.
&&
AVIATION...WATSON
SHORT TERM/MARINE/FIRE WEATHER...JAMSKI
LONG TERM...BLOCKHazardous weather outlook, Dec 4, 4:28 AM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 528 AM EST MON DEC 4 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-051030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 528 AM EST MON DEC 4 2006 /428 AM CST MON DEC 4 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... IN THE WAKE..OF YESTERDAYS COLD FRONT...STRONG HIGH PRESSURE WILL BUILD INTO THE LOCAL AREA GENERATING MOSTLY SUNNY AND BREEZY OFFSHORE WINDS ESPECIALLY THIS MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TONIGHT ESPECIALLY FOR THE OFFSHORE WATERS. THE STRONG HIGH BUILDING WILL ALSO BRING VERY DRY LOW LEVEL AIR WITH RED FLAG CONDITIONS ACROSS ALL OF THE FORECAST AREA. CONDITIONS APPEAR FAVORABLE TONIGHT INTO EARLY TUESDAY FOR THE FIRST WIDESPREAD FREEZE OF THE SEASON ACROSS THE AREA. COLDEST INLAND LOCATIONS MAY FALL INTO THE MIDDLE 20S FOR SEVERAL HOURS...WITH EVEN COASTAL LOCATIONS FALLING TO OR JUST BELOW THE FREEZING MARK. NORMALLY COLDER INLAND LOCATIONS ACROSS THE WESTERN FORECAST AREA MAY EXPERIENCE A HARD FREEZE WITH A FEW HOURS OF TEMPERATURES BELOW 25 DEGREES FAHRENHEIT. THEREFORE A HARD FREEZE WATCH IS IN EFFECT FOR MOST OF THE INLAND AREAS WITH A GENERAL FREEZE WATCH ELSEWHERE. THESE WILL LIKE BE UPGRADED TO WARNINGS LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... GENERALLY SUNNY SKIES AND COLDER THAN NORMAL TEMPERATURES ARE EXPECTED INTO THE WEEKEND. A GENERAL FREEZE IS POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY WITH THE SURFACE HIGH STILL IN CLOSE PROXIMITY TO THE REGION. RED FLAG CONDITIONS WILL PERSIST INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 2:27 PM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.